MathSciNet Relay Station
MathSciNet bibliographic data
MR918644 (89c:46067) 46J05 (06F15 46J35)
Zouakia, Fouad Semi-groupes réels dans les algèbres de Banach commutatives. (French) [Real semigroups in commutative Banach algebras] J. London Math. Soc. (2) 36 (1987), no. 3, 543–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement